MathSciNet Relay Station
MathSciNet bibliographic data
MR49194 (14,133f) 20.0X
Hua, L. K.; Reiner, I. Automorphisms of the projective unimodular group. Trans. Amer. Math. Soc. 72, (1952). 467–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement